I am new at this but I have desperately been searching for an answer to what's going on with my body. My story is long but please, take a few min to read it.
I'm 21 years old, I started taking loestrin fe 24 when I was 18. Everything was perfect but after 2 years my body was over powering the Loestrin and my cycle began to get heavier. I talked to my obgyn and she suggested to up the estrogen doze and prescribed me to low Ogestrel.
At first, I lost 10 lbs on low Ogestrel but that didn't last long. I coud tell there was a decrease in my sex drive and I was being a lot more emotional but nothing to be alarmed about. After two months of being on it, I took the brown pills and had a major breakout all through my chest. So in order to avoid any bad breakouts again, I purposely skipped my period by skipping the brown pills and starting a new pack. That's when my life whent to hell.
I gained 20 lbs in 5 months. I was loosing so much hair I would clog up my shower. I would suddenly have hot flashes then throw up immediately after. I was constantly sick. My immune system dropped to the floor. My vyvance wasnt working the way it had before...almost as if my adrenelal glands were shocked. I became miserable.However, I never put two and two together.. I just thought it was my poor "college kid" lifestyle. There were a couple of nights when i had excruciating pain in my right arm and in my chest... The pressure was unbelievable, I seriously thought I was about to have a heart attack. That's when I decided to stop the birth control immediately.
I was hoping to loose all the weight I gained within a month and for my health to retore but things only got worse. I eventually gained more weight and developed alopecia (women baldness). Although my dermatologist says there is no connection between the two, I blame the birth control.
It has now been about 4 months since I stopped birth control and my health along with the symptoms only seem to get worse. I was extremely healthy prior to switching birth control... Somebody help me. I feel horrible. I feel like a 75 year old woman going through menopause and I'm only 21. I can't keep living like this!!!!
Ok I have made an appointment with one in my area but it is still three weeks away! Also, I feel like all he doctors think I'm crazy when I describe them my situation. I'm emberassed to go to be honest...
Don't let a doctor intimidate you. You know best what your problems are. Stick to your guns. And if they try that anxiety or stress nonsense, don't fall for it. Illness is illness, even if they cannot diagnose it.
I had no idea. That makes perfect sense since the birth control i was on was really high in estrogen. I guess the sudden drop of estrogen caused my hair loss to begin. What do you suggest i do? Is there any supplements i can take to help restore my estrogen levels? I I currently changed my OBGYN and she ran a bunch of test and told me everything was normal which really disappointed me. I bought this product called myomin and it's been helping with the hairloss a lot. I've only been on it for a week but I can see the progress. Myomin is supposed to help balance out your hormones. Anyway, I hope you can give me some good tips!
Your diet must contain a desired amount of vegetables, fruits, dairy, whole meal cereals as well as a small amount of meat. Additionally, certain foods are well-known to increase estrogen level in your body. Soy and other soy products are a best example of those foods and you need to include them in your diet plan.
stress can cause hairfall and so as skipping meals, u have said that u gained weight and trying to bring back ur weigh and this is maybe a sign of malnutrition thats why ur immune system drops down and by that ur cells are confused where to get that nutrition and ended up killing or eating another cell. Have a rest and sleep at least 8 hours and have a healthy meals plus for your case that you already have bald spots go to dermatologist to ask prescriptions to regrew hair loss but somet
imes it's permanent in some cases.
hi i was on yaz birth control. when i stoped taking it i had hair loss aswell. it has slowed down now but took 9months to get back to normal. i eat really healthy take biotin, vit d, iron, im iron defiecent, zinc, silica, fish oil.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST